MathSciNet Relay Station
MathSciNet bibliographic data
MR219428 05.04
Hilton, A. J. W.; Milner, E. C. Some intersection theorems for systems of finite sets. Quart. J. Math. Oxford Ser. (2) 18 1967 369–384.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement